Join the 'Linaclotide' group to help and get support from people like you.
We found 10 questions associated with the 'Linaclotide' topic.
Posted 24 May 2017 by • 0 answers
I believe it is under control but I am terribly constipated. I have tried everything and I am desperate. Please advise Thank you
Posted 15 Sep 2016 by • 0 answers
How frequent is cramping are cramps better or worse than biscydol (dulcolax)
Posted 1 Jul 2016 by • 1 answer
Posted 15 Mar 2016 by • 1 answer
Been taking it for 10-15 days and my body seems dependent. It disrupts my digestive process and makes me very tired.
Posted 12 Jun 2016 by • 0 answers
I gained almost 5 lbs in 5 days and I today I stopped taking it because it didn't help with my constipation and plus I feel like I'm pregnant of 3 months. Since I'm very worried about the weight gain, can someone help me and tell me about their experience? Thanks!!
Is it possible to find a treatment for severe constipation who is from damage to the pelvic muscles?
Posted 27 Sep 2015 by • 1 answer
... from an hemorrhoidectomy surgery? I tried biofeedback treatment and it didn't help, laxatives and meds like linaclotide don't help either. I'm using Lactulose and glycerin suppositories up to 20 suppositories a day and still need to strain very hard to the point that I almost ...
Hi , I was wondering if anyone could help, I have been taking Linaclotide for 2 months now, and for?
Posted 24 May 2015 by • 1 answer
... the last 4 weeks i have been getting hives on my face and neck, i went to the docs and he was not sure what this was, and told me to come back if symptoms persist, now they are getting worse, the only trouble is , is that Linaclotide has been working , to help me go, and without it , i can end ...
Have been taking Linaclotide for 2 1/2 weeks now. I am struggling to find a happy balance. I take 1?
Posted 24 Aug 2014 by • 1 answer
... tablet before breakfast and some days no effect - i may even not have my bowels open (other than several small plasticine like stools) for a couple of days then for no obvious reason i will have a very upset stomach for approx 1/2 a day. Is this cycle normal for this drug as it is very ...
Posted 4 Nov 2013 by • 1 answer
I have been on linaclotide for about a month and thought it was starting to work after the initial side effects had worn off. However now I am constantly thirsty, have stomach cramps and bloating, pass lots of gas, which embarassing, have indigestion and am still constipated. These symptoms worsen ...
Posted 30 Dec 2012 by • 2 answers
... take up to 3 duclox a day